Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Projective normality of the moduli space of rank $ 2$ vector bundles on a generic curve


Author: Takeshi Abe
Journal: Trans. Amer. Math. Soc. 362 (2010), 477-490
MSC (2000): Primary 14H60, 14D20
Published electronically: August 12, 2009
MathSciNet review: 2550160
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the embedding to the projective space by the generalized theta divisors of the moduli space of rank $ 2$ vector bundles on a generic curve is projective normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H60, 14D20

Retrieve articles in all journals with MSC (2000): 14H60, 14D20


Additional Information

Takeshi Abe
Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kitashirakawa, Sakyo-ku, Kyoto, 606-8502, Japan
Address at time of publication: Graduate School of Science and Technology, Kumamoto University, 2-39-1 Kurokami, Kumamoto 860-8555, Japan
Email: abeken@kurims.kyoto-u.ac.jp, abeken@sci.kumamoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04816-8
PII: S 0002-9947(09)04816-8
Received by editor(s): November 2, 2007
Received by editor(s) in revised form: May 2, 2008
Published electronically: August 12, 2009
Additional Notes: The author was partially supported by the Japanese Ministry of Education and Science, Grant-in-Aid for Young Scientists (B)
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.